MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000455825

Медицинская библиотека · Cardiology · 2017

Sudden Cardiac Arrest Triggered by Coadministration of Fluconazole and Amiodarone.

Wang Jiajia, Chen Yanbin, Lei Wei, Chen Cheng, Zhu Yehan, Su Nan, Zhang Chuankai, Huang Jian-An

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Fluconazole for fungal infections and amiodarone for arrhythmia are commonly prescribed medications, and coadministration of such medications is sometimes inevitable in clinical practice. However, both medications have been associated with prolonged QTc intervals and subsequent arrhythmias, which are sometimes fatal. We present the case of a 75-year-old man with sudden cardiac arrest triggered by coadministration of fluconazole and amiodarone, which raises the need for caution regarding coadministration of these medications. To our knowledge, this case has not been previously described.

Для цитирования: Wang Jiajia, Chen Yanbin, Lei Wei, Chen Cheng, Zhu Yehan, Su Nan, Zhang Chuankai, Huang Jian-An. Sudden Cardiac Arrest Triggered by Coadministration of Fluconazole and Amiodarone.. Cardiology. 2017. DOI: 10.1159/000455825.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.